Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 1

Original Research Article

BESSEL FUNCTIONS IN THE SPACE OF λ -PSEUDO-STARLIKE FUNCTIONS WITH RESPECT TO OTHER POINTS ASSOCIATED WITH MODIFIED SIGMOID FUNCTION

 

J. O. HAMZAT1* AND M. T. RAJI2

1Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, P.M.B. 4000, Ogbomoso, Oyo State, Nigeria.

2The Oke-Ogun Polytechnic, Saki, Oyo State, Nigeria.

Abstracts

For functions f (Z) analytic and univalent in the open unit disk , the authors introduce a new subclass of analytic functions associated with the generalized Bessel functions of the first kind of order p. Coefficient inequalities for functions belonging to this subclass are discussed and relevant connections of the results to the classical Fekete-Szego functional  follow as simple consequence.

Keywords :

Univalent; analytic; λ- pseudo-starlike; k-symmetric and k-conjugate points.